Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2015 (2015), Article ID 647396, 4 pages
http://dx.doi.org/10.1155/2015/647396
Research Article

An Inverse Spectral Problem for the Matrix Sturm-Liouville Operator with a Bessel-Type Singularity

Department of Mechanics and Mathematics, Saratov State University, Astrakhanskaya 83, Saratov 410012, Russia

Received 21 September 2014; Accepted 10 May 2015

Academic Editor: Salim Messaoudi

Copyright © 2015 Natalia Bondarenko. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. S. Agranovich and V. A. Marchenko, The Inverse Problem of Scattering Theory, KSU, Kharkov, Ukraine, 1960, English translation, Gordon and Breach, New York, NY, USA, 1963 (Russian).
  2. M. G. Gasymov, “Determination of St-L equation with a singular point from two spectra,” Doklady Akademii Nauk SSSR, vol. 161, pp. 274–276, 1965, English translation: Soviet Mathematics—Doklady, vol. 6, pp. 396–399, 1965. View at Google Scholar
  3. V. A. Yurko, “An inverse problem for differential equations with a singularity,” Differentsial'nye Uravneniya, vol. 28, no. 8, pp. 1355–1362, 1992 (Russian), English translation in Differential Equations, vol. 28, no. 8, pp. 1100–1107, 1992. View at Google Scholar
  4. G. Freiling and V. Yurko, “Inverse problems for differential operators with singular boundary conditions,” Mathematische Nachrichten, vol. 278, no. 12-13, pp. 1561–1578, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. G. Freiling and V. Yurko, Inverse Sturm-Liouville Problems and Their Applications, Nova Science, Huntington, NY, USA, 2001. View at MathSciNet
  6. G. Freiling and V. Yurko, “Boundary value problems with regular singularities and singular boundary conditions,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 9, pp. 1481–1495, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. V. A. Marchenko, Sturm-Liouville Operators and Their Applications, Naukova Dumka, Kiev, Ukraine, 1977, English translation: Birkhauser, 1986 (Russian).